# SDR CALA9901261

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR PAN LOWER SIDE CORRODED AROUND RIB NUTS.  THE PAN WAS REMOVED AND A NEW PAN WAS INSTALLED IAW SRM 51-30-2, 51-30-5, 51-30-1, 51-30-7, AND 51-20-0.
